Home › Part 107 Practice Tests › Emergency Procedures & Human Factors Questions › Question 50

Over-the-Counter Antihistamines

Why should a remote pilot be cautious about flying after taking a common antihistamine for allergies?

  • A.Many antihistamines cause drowsiness and slowed thinking, even when labeled for daytime use
  • B.Antihistamines make the control link unreliable
  • C.Antihistamines are only a concern for passengers, not operators
Correct answer

A. Many antihistamines cause drowsiness and slowed thinking, even when labeled for daytime use

Why

Sedating antihistamines are a frequent hidden impairment because they are bought without a prescription and feel harmless. If a medication can cause drowsiness, its effect must be known and gone before flying.

Source: FAA-G-8082-22 Ch. 9 · ACS knowledge area: Physiological Factors · From the Emergency Procedures & Human Factors practice bank (HUM-050).

Practice this category as a full test

More Over-the-Counter Antihistamines questions